Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro-Possibly side effect???

Posted by DC on April 28, 2003, at 11:42:29

In reply to Re: Wish I could JaneB, posted by Ritch on June 11, 2002, at 23:04:41

Has anyone heard of Lexapro possibly having a side
effect that it basically disturbs a woman's "cycle"?
I have been on Lexapro for about 2-1/2 months and just
recently was upgraded to 20mg daily and I just
basically missed my "time of the month" LOL. I have
taken 7, yes seven, home tests and all have come
back negative. My doctor is on vacation and just
wanted to see if anyone else has had this happen?
Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DC thread:109458
URL: http://www.dr-bob.org/babble/20030423/msgs/222907.html